# SDR UIEA2016083100723

- Difficulty date: August 28, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,399 hours, 22,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK AT STA 859.5 FRAME INNER CHORD TRANSITION RADIUS LT SIDE.  REMOVED DAMAGE, HFEC INSPECTED 13 HOLES, MADE 0.040 INSURANCE CUT, LOCATED AND DRILLED REPAIR ANGLE, FABRICATED REPAIR WASHER, TREATED PRIME REPAIR ANGLES, COLD WORKED HOLE, INSTALLED IAW SRM 51-40-02, B-SB-761-53A0209, EO 753A038, NDT PART G, 51-00-16.
